# SDR SWI2023F00140

- Difficulty date: July 2, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B SEAT TRACK FR23/34 HAS 5 GOUGES AS MARKED     (C-CHECK RO 7/21/2023)    REMOVED AND REPLACED RH I/B SEAT TRACK FR23/34 REF EMB SRM 51-40-08. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED. REFER TO CONTINUATION CARD FOR WORK PERFORMED.
